# SDR CA150519023

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,905 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 206040406101
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE GEAR DURING O/H OF THE GEARBOX, IT WAS FOUND THAT 1 OF THE ATTACHMENT BOLT HOLES HAD NO CHAMFER WHERE THE BOLT HEAD MEETS THE GEAR FACE. THIS RESULTED IN DAMAGE TO THE SHANK AREA UNDERNEATH THE BOLT HEAD.
